I had cough sometime back in february.Then i visited
a doctor and he prescribed me the Azithromycin antibiotic.
After taking two , for two days, i started having
diarrhea (loose motions for 2-3 times a day).But
i realized that diarrhea is occuring because of
antibiotic then i stopped taking that medicine.
Then i go to the same they prescribed me different types of medicines but no improvement.
Then i taken norflox tz medicine . because of this medicine lose motion relief for 10 days.
then freqency decreases.
But the problem is that my stool is not same as compare to normal one. It is one time in a day but loose .
Today i am suffering from 9 month but now also my stool is loose . After taking medicine its normal for 10- 15days afterward as it is.
I am very worried about this problem.
Is there any solution please help me .
Hi, don't continue to take antibiotics, as they could be causing the diarrhea. The main side effect of antibiotics is diarrhea, this is because this medicine tends to kill the normally residing flora in the gut like lactobacillus acidophilus (good bacteria) that helps with digestion. This can result in diarrhea. So, your loose stools could be due to therapy. For this you need to take probiotics to replace this bacteria. You can get some good organic yogurt and take it with your meals. Drink plenty of oral fluids to replace the lost amounts in your stools, water, broths and soups as they help to replace the electrolytes. Avoid caffeine, foods high in fiber and milk products. But if the symptoms are worsening or are not getting better please consult your primary care physician. Regards.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.